# SDR AALA201803299015

- Difficulty date: March 25, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,863 hours, 18,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING DURING FLIGHT.  PERFORMED AN OPS TEST OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-01-710-801-A/500.  NO FAULTS NOTED. OK FOR CONTINUED SERVICE.
